Alert archive / Wyoming / Special Weather Statements in 2013

Special Weather Statement, NWS Cheyenne, WY

August 4, 2013Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this special weather statement at Aug 4, 2013, 5:49 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2013, 5:49 PM MDT (23:49 UTC)
Expired
Aug 4, 2013, 6:45 PM MDT
In force
56 min
Issued by
NWS Cheyenne, WY

Counties Goshen County, WY, Platte County, WY

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WWUS85 KCYS 042349
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN AUG 4 2013

WYZ106>108-050045-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-
549 PM MDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND CENTRAL GOSHEN
COUNTIES UNTIL 645 PM MDT...

AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHEATLAND...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
GRAYROCKS RESERVOIR AROUND 605 PM MDT.
FORT LARAMIE NATIONAL HISTORIC SITE AROUND 620 PM MDT.
FORT LARAMIE AROUND 625 PM MDT.
LINGLE AROUND 635 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 76 AND
84.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4235 10424 4204 10418 4200 10499 4212 10502
TIME...MOT...LOC 2349Z 255DEG 32KT 4207 10490

$$

RUBIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 4:04 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 4, 4:04 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
404 PM MDT SUN AUG 4 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 300 PM MDT SUN AUG 4 2013

CURRENTLY...MUCH DRIER AIR OVERHEAD TODAY WITH DEWPOINTS OUT WEST
IN THE 30S...WHILE OUT EAST WE ARE STILL LOOKING AT MID TO UPPER
50S. WE ARE STARTING TO SEE SOME SHOWERS AND THUNDERSTORMS
DEVELOPING OVER THE SOUTH LARAMIE RANGE AND OUT OVER SOUTHERN
CARBON COUNTY. BE ADVISED THOUGH THAT THE KCYS RADAR IS DOWN AND
WILL BE DOWN UNTIL MONDAY...SO WE HAVE TO USE NEIGHBORING RADARS
TO SEE WHAT IS HAPPENING OVER SOUTHEAST WYOMING. FRONTAL BOUNDARY
HAS LIFTED OFF TO THE NORTHEAST TODAY...WITH A WARM FRONT ANALYZED
IN THE WESTERN PANHANDLE FROM JUST WEST OF CHADRON TO SCOTTSBLUFF
TO WEST OF KIMBALL.

LATEST GUIDANCE HAS THE CONVECTION ENDING QUICKLY AFTER SUNSET
THIS EVENING. DO BELIEVE ANY SEVERE CONVECTION THIS AFTERNOON WILL
BE ALONG AND NORTH OF THE WARM FRONT OUT OVER SOUTHWESTERN SOUTH
DAKOTA AND INTO WESTERN NEBRASKA. THE CHEYENNE CWFA SHOULD BE
SPARED ANY SEVERE CONVECTION AND WE WENT AHEAD AND LOWERED POPS
QUICKLY AFTER SUNSET.

SOME DIFFERENCES IN MODEL SOLUTIONS FOR MONDAY. THE GFS CONTINUES
TO LIFT THE FRONT NORTHEAST INTO CENTRAL SOUTH DAKOTA AND NEBRASKA
WHILE THE ECMWF DEVELOPS A SURFACE LOW OVER NORTHEASTERN COLORADO
WITH THE FRONT MOVING BACK WEST INTO THE PANHANDLE. SHOULD BE
ENOUGH RESIDUAL MOISTURE TO HAVE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS MONDAY AFTERNOON.

DRIEST DAY LOOKS TO BE TUESDAY AS THE ECMWF FILTERS DRY AIR INTO
THE PANHANDLE. COULD BE A POSSIBLE FIRE WEATHER DAY...WE WILL NEED
TO WATCH THIS. BUT 700MB WINDS LOOK FAIRLY WEAK. NAM SOUNDINGS
SHOWING MIXING UP TO AROUND 550MBS TUESDAY AFTERNOON. WINDS AT
THIS LEVEL AROUND 25KTS. SHOULD THEY COME IN ON LATER MODEL RUNS
ANY STRONGER...WE MAY NEED SOME FIRE HEADLINES OUT THAT WAY.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)

ISSUED AT 359 PM MDT SUN AUG 4 2013

MODELS CONTINUE TO SHOW A STRONG MID SUMMER COLD FRONT MOVING
SOUTH ACROSS THE PLAINS AS AN ASSOCIATED UPPER LEVEL LOW STALLS
OVER SOUTHERN CANADA NEAR THE GREAT LAKES REGION. MODELS SHOW
THIS FRONT QUICKLY MOVING ACROSS THE AREA TUESDAY NIGHT AND
STALLING ALONG THE LARAMIE RANGE ON WEDNESDAY. HIGH TEMPERATURES
WILL BE AROUND 10 TO 15 DEGREES COOLER ON WEDNESDAY AND THURSDAY.
WITH SUBTROPICAL MONSOON MOISTURE IN PLACE...A DAILY CHANCE OF
SHOWERS AND THUNDERSTORMS IS ANTICIPATED ACROSS MOST OF SOUTHEAST
WYOMING...CLOSER TO THE STALLED FRONT. FURTHER EAST...THE BOUNDARY
LAYER WILL REMAIN CAPPED ABOVE THE COOLER POST-FRONTAL AIRMASS
ACROSS MOST OF WESTERN NEBRASKA. WILL HAVE TO KEEP AN EYE ON AN
UPPER LEVEL SHORTWAVE PUSHING EASTWARD ACROSS COLORADO AS THE
COLD FRONT STALLS ALONG THE FRONT RANGE. THE ECMWF SHOWS HEAVY
PRECIPITATION FURTHER NORTH ALONG I80...WHILE MOST OF THE OTHER
12Z MODELS SHOW MOST OF THE HEAVY RAINFALL MAINLY ACROSS CENTRAL
AND EASTERN COLORADO. THE 15Z SREF SUPPORTS THE ECMWF AS WELL...SO
INCREASED POP BETWEEN 30 TO 50 PERCENT MAINLY ACROSS ALBANY...AND
LARAMIE COUNTIES EXTENDING EASTWARD INTO THE WESTERN NEBRASKA
PANHANDLE. FOR THURSDAY...THE FRONT WILL BEGIN TO WEAKEN AND
MOVE EAST. SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED ACROSS
SOUTHEAST WYOMING WITH STUBBORN LLVL MOISTURE AND INSTABILITY
REMAINING IN PLACE.

SUBTROPICAL MOISTURE PLUME IS EXPECTED TO TRANSLATE SOUTHWARD
INTO THE SOUTHERN ROCKY'S AS THE UPPER LEVEL HIGH RE-ESTABLISHES
ITSELF ACROSS THE SOUTHERN GREAT PLAINS AND INTENSIFIES BY LATE IN
THE WEEK. WITH THIS IN MIND...EXPECT SUBTROPICAL MOISTURE TO
RETURN TO THE FORECAST AREA BY SATURDAY...ALTHOUGH THE MOISTURE
AXIS WILL BE A BIT FURTHER EAST. INCREASED SHOWER AND TSTORM
CHANCES BY SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1130 AM MDT SUN AUG 4 2013

LOW CLOUDS HAVE DISSIPATED ACROSS WESTERN NEBRASKA LATE THIS
MORNING. THE MAIN CONCERN TODAY AND TONIGHT WILL BE POTENTIAL TSTORM
DEVELOPMENT. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP
ACROSS THE MOUNTAINS AND AREAS NEAR THE COLORADO BORDER BY 20Z.
THESE TSTORMS WILL MOVE EASTWARD ACROSS THE HIGH PLAINS BY LATE THIS
AFTERNOON. SINCE COVERAGE IS EXPECTED TO BE LIMITED...ONLY KEPT VCTS
AT MOST TERMINALS. SOME DRIER AIR ALOFT MAY SUPPRESS TSTORM
DEVELOPMENT NORTH OF I80 ACROSS EAST CNTRL WYOMING AND PORTIONS OF
WESTERN NEBRASKA. OTHERWISE...VFR CONDITIONS WILL PREVAIL THIS
AFTERNOON THROUGH LATE THIS EVENING.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT SUN AUG 4 2013

DRIER AIR MOVING INTO AREAS WEST OF THE LARAMIE RANGE AS MONSOONAL
MOISTURE GETS PUSHED SOUTH. STILL SEEING ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS OVER THE MOUNTAINS...BUT OVERALL THE
COVERAGE HAS DECREASED FROM YESTERDAY. DRY CONDITIONS CAN BE
EXPECTED MONDAY FOR MOST LOCATIONS WITH AFTERNOON HUMIDITIES
FALLING TO AROUND 10 PERCENT OUT IN CARBON COUNTY.
FORTUNATELY...WINDS ARE NOT EXPECTED TO BE STRONG AND FIRE WEATHER
CONCERNS SHOULD BE MINIMAL. MONSOONAL MOISTURE LOOKS TO RETURN
WEDNESDAY...AT LEAST TO SOUTHERN AREAS NEAR THE COLORADO STATE
LINE. THESE AREAS...ALONG WITH THE LARAMIE RANGE SHOULD STAND THE
BEST CHANCES OF SEEING WETTING RAINS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Aug 4, 3:31 PM MDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT SUN AUG 4 2013

WYZ101>119-052145-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
331 PM MDT SUN AUG 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS THIS AFTERNOON AND THEN MOVE EAST AND ACROSS THE PLAINS
THIS AFTERNOON AND EVENING. GUSTY WINDS TO 45 MPH...HAIL UP TO
NICKELS AND BRIEF HEAVY RAINFALL ARE EXPECTED FROM THESE STORMS.
THERE COULD BE ONE OR TWO STORMS THAT GO SEVERE WITH GOLF BALL
SIZED HAIL AND 60 MPH WINDS THROUGH SUNSET...MAINLY EAST OF THE
LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH AFTERNOON
AND EVENING. BRIEF MODERATE RAIN AND GUSTY WINDS WILL BE POSSIBLE
OUT OF SOME THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-052145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
331 PM MDT SUN AUG 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL MOVE EAST AND ACROSS THE PANHANDLE THIS
AFTERNOON AND EVENING. GUSTY WINDS AND BRIEF HEAVY RAINFALL ARE
EXPECTED FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH AFTERNOON
AND EVENING. BRIEF MODERATE RAIN AND GUSTY WINDS WILL BE POSSIBLE
OUT OF SOME THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Aug 4, 3:26 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
326 PM MDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             CHEYENNE                41.15N 104.79W
08/04/2013  E0.50 INCH       LARAMIE            WY   NWS EMPLOYEE

            HEAVY RAIN. IN EASTERN PART OF TOWN

&&

BCHAPMAN
Local storm report, Aug 4, 3:30 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
330 PM MDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             5 E CHEYENNE            41.15N 104.70W
08/04/2013  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Aug 4, 3:36 PM MDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             3 SE CHEYENNE           41.11N 104.75W
08/04/2013  E1.75 INCH       LARAMIE            WY   NWS EMPLOYEE

0315 PM     HAIL             2 SE CHEYENNE           41.12N 104.76W
08/04/2013  E1.50 INCH       LARAMIE            WY   PUBLIC

0326 PM     HAIL             5 SE CHEYENNE           41.09N 104.72W
08/04/2013  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0320 PM     HAIL             2 E CHEYENNE            41.15N 104.75W
08/04/2013  E0.50 INCH       LARAMIE            WY   COCORAHS

&&

BCHAPMAN
Local storm report, Aug 4, 3:50 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             5 SE CHEYENNE           41.09N 104.72W
08/04/2013  E0.50 INCH       LARAMIE            WY   PUBLIC

            SOME HAIL A LITTLE LARGER. 1.25 INCH OF RAIN.

&&

BCHAPMAN
Special weather statement, Aug 4, 5:38 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT SUN AUG 4 2013

NEZ096-050045-
SOUTH SIOUX NE-
538 PM MDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX COUNTY UNTIL
645 PM MDT...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WATSON RANCH...OR 19 MILES
NORTH OF SCOTTSBLUFF...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL SOUTHERN SIOUX COUNTY THROUGH 645 PM MDT
RURAL SOUTHEASTERN SIOUX COUNTY THROUGH 645 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4221 10345 4201 10348 4211 10382 4220 10379
TIME...MOT...LOC 2339Z 281DEG 11KT 4213 10373

RUBIN
Special weather statement, Aug 4, 5:49 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN AUG 4 2013

WYZ106>108-050045-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-
549 PM MDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND CENTRAL GOSHEN
COUNTIES UNTIL 645 PM MDT...

AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHEATLAND...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
GRAYROCKS RESERVOIR AROUND 605 PM MDT.
FORT LARAMIE NATIONAL HISTORIC SITE AROUND 620 PM MDT.
FORT LARAMIE AROUND 625 PM MDT.
LINGLE AROUND 635 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 76 AND
84.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4235 10424 4204 10418 4200 10499 4212 10502
TIME...MOT...LOC 2349Z 255DEG 32KT 4207 10490

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:19 PM MDTSpecial Weather StatementCYSPlatte56 min
Aug 4, 3:05 PM MDTSpecial Weather StatementCYSLaramie55 min
Aug 4, 3:10 PM MDTSevere Thunderstorm WarningCYSLaramie65 min
Aug 4, 5:38 PM MDTSpecial Weather StatementCYSScotts Bluff67 min

Nearby

Special Weather Statements in Wyoming, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.